# SDR AALA2019061069004

- Difficulty date: June 5, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 54,294 hours, 31,791 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: E21327107
- Part serial: 8947
- Condition: Faulty
- Location: Mlg
- Part time: 17,238 hours, 8,719 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER LANDING ON TAXI IN RECEIVED STRONG JERK ON NOSE WHEEL STEERING WITH BRAKE SYSTEM 2 FAULT ON ECAM. REMAINDER OF TAXI-IN NORMAL. MAINTENANCE TROUBLESHOT IAW TSM 32-51-00-810-815-A, REMOVED AND REPLACED BSCU AND OPS CHECK GOOD IAW AMM 32-42-34. PERFORMED SATISFACTORY LAND CAT III CAPABILITY TEST IAW AMM 22-97-00.
